# SDR GUUA95732061709A

- Difficulty date: June 17, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 25,092 hours, 29,823 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 224
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WHEN GEAR SELECTED UP NOTHING HAPPENS ( NO RED HANDLE LIGHT NO GEAR MOTOR) FOR APPROX 2 SECONDS THEN LOUD NOISE JUST BEFORE GEAR STARTS TO RETRACT.  REPLACED NOSE GEAR ACTUATOR, OPS CHECK NORMAL.
